# SDR C2XA07IA081

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 8,039 hours, 4,368 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051104
- Part serial: 2874
- Condition: Leaking
- Location: Fuel Vent
- Part time: 8,039 hours, 4,368 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 11, THE CREW REPORTED THAT ON TAKEOFF FROM MCI, ATC AND ANOTHER AIRCRAFT REPORTED VISUALLY SIGNIFICANT FUEL LEAKING FROM THE RIGHT WING.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND VENT VALVE, AND RIGHT HAND FLOAT VENT VALVE, LEAK & OPERATIONAL CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
